Alert archive / New York / Freeze Watches in 2011
Freeze Watch 1, NWS Buffalo, NY
NWS Buffalo, NY issued this freeze watch at Sep 16, 2011, 4:36 AM EDT for Jefferson County, Lewis County, New York. It took effect at Sep 17, 2011, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 16, 2011, 4:36 AM EDT (08:36 UTC)
- In effect from
- Sep 17, 2011, 2:00 AM EDT
- Expired
- Sep 16, 2011, 2:19 PM EDT
- In force
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -270 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
620 WWUS71 KBUF 160836 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 436 AM EDT FRI SEP 16 2011 NYZ006-161645- /O.NEW.KBUF.FR.Y.0003.110917T0600Z-110917T1100Z/ OSWEGO- INCLUDING THE CITY OF...OSWEGO 436 AM EDT FRI SEP 16 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY. * LOCATIONS...OSWEGO COUNTY. * TIMING...EARLY SATURDAY MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...AREAS OF FROST ACROSS THE TUG HILL REGION...CAUSING CONCERN FOR AGRICULTURAL INTERESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ NYZ008-161645- /O.NEW.KBUF.FZ.A.0001.110917T0600Z-110917T1100Z/ /O.CON.KBUF.FR.Y.0002.000000T0000Z-110916T1200Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 436 AM EDT FRI SEP 16 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * LOCATIONS...LEWIS COUNTY * TIMING...THROUGH EARLY SATURDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...AREAS OF FROST EARLY THIS MORNING. WIDESPREAD FROST AND FREEZING TEMPERATURES WILL BE POSSIBLE TONIGHT...CAUSING CONCERN FOR AGRICULTURAL INTERESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ020-021-161200- /O.CON.KBUF.FR.Y.0002.000000T0000Z-110916T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 436 AM EDT FRI SEP 16 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATIONS...CATTARAUGUS AND ALLEGANY COUNTIES. * TIMING...THROUGH EARLY THIS MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...AREAS OF FROST CAUSING CONCERN FOR AGRICULTURAL INTERESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ NYZ007-161645- /O.NEW.KBUF.FZ.A.0001.110917T0600Z-110917T1100Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 436 AM EDT FRI SEP 16 2011 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * LOCATIONS...JEFFERSON COUNTY. * TIMING...EARLY SATURDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...WIDESPREAD FROST AND FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS INTERIOR SECTIONS...CAUSING CONCERN FOR AGRICULTURAL INTERESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TMA
2 follow-up statements
584 WWUS71 KBUF 161134 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 734 AM EDT FRI SEP 16 2011 NYZ008-161945- /O.CAN.KBUF.FR.Y.0002.000000T0000Z-110916T1200Z/ /O.CON.KBUF.FZ.A.0001.110917T0600Z-110917T1100Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 734 AM EDT FRI SEP 16 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * LOCATIONS...LEWIS COUNTY * TIMING...THROUGH EARLY SATURDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...WIDESPREAD FROST AND FREEZING TEMPERATURES WILL BE POSSIBLE TONIGHT...CAUSING CONCERN FOR AGRICULTURAL INTERESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ020-021-161245- /O.CAN.KBUF.FR.Y.0002.000000T0000Z-110916T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 734 AM EDT FRI SEP 16 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FROST ADVISORY. $$ NYZ006-161945- /O.CON.KBUF.FR.Y.0003.110917T0600Z-110917T1100Z/ OSWEGO- INCLUDING THE CITY OF...OSWEGO 734 AM EDT FRI SEP 16 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY... * LOCATIONS...OSWEGO COUNTY. * TIMING...EARLY SATURDAY MORNING. * TEMPERATURES...AROUND 40. * IMPACTS...AREAS OF FROST ACROSS THE TUG HILL REGION...CAUSING CONCERN FOR AGRICULTURAL INTERESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ NYZ007-161945- /O.CON.KBUF.FZ.A.0001.110917T0600Z-110917T1100Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 734 AM EDT FRI SEP 16 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * LOCATIONS...JEFFERSON COUNTY. * TIMING...EARLY SATURDAY MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...WIDESPREAD FROST AND FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS INTERIOR SECTIONS...CAUSING CONCERN FOR AGRICULTURAL INTERESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TMA
145 WWUS71 KBUF 161819 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 219 PM EDT FRI SEP 16 2011 NYZ007-008-170230- /O.UPG.KBUF.FZ.A.0001.110917T0600Z-110917T1100Z/ /O.EXA.KBUF.FR.Y.0003.110917T0600Z-110917T1100Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 219 PM EDT FRI SEP 16 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...JEFFERSON AND LEWIS COUNTIES * TIMING...EARLY SATURDAY MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...AREAS OF FROST CAUSING CONCERN FOR AGRICULTURAL INTERESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ NYZ006-170230- /O.CON.KBUF.FR.Y.0003.110917T0600Z-110917T1100Z/ OSWEGO- INCLUDING THE CITY OF...OSWEGO 219 PM EDT FRI SEP 16 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY... * LOCATIONS...OSWEGO COUNTY. * TIMING...EARLY SATURDAY MORNING. * TEMPERATURES...IN THE UPPER 30S. * IMPACTS...AREAS OF FROST ACROSS THE TUG HILL REGION...CAUSING CONCERN FOR AGRICULTURAL INTERESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ RSH
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freeze watch went out at Sep 16, 4:32 AM EDT, 4 minutes earlier.
Area forecast discussion, Sep 16, 4:32 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
432 AM EDT FRI SEP 16 2011
.SYNOPSIS...
THE COOLEST AIRMASS OF THE SEASON HAS ARRIVED AND WILL RESULT IN
SCATTERED LAKE EFFECT RAIN SHOWERS SOUTHEAST OF LAKE ONTARIO THIS
MORNING. THE CHILLY TEMPERATURES WILL LAST INTO THE WEEKEND BEFORE
A MODERATING TREND OCCURS NEXT WEEK. HIGH PRESSURE WILL PROVIDE AN
EXTENDED PERIOD OF DRY WEATHER FOR THE WEEKEND INTO EARLY NEXT
WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
REGIONAL RADARS EARLY THIS MORNING SHOWING A BAND OF SCATTERED
LAKE EFFECT RAIN SHOWERS INTO ORLEANS AND MONROE COUNTIES
EXTENDING INTO THE FINGER LAKES...WITH A NICE CONNECTION TO
GEORGIAN BAY. NO RESPONSE AS OF YET OFF LAKE ERIE...PROBABLY DUE
TO VERY SHORT NORTH NORTHWEST FETCH. THE POTENTIAL WILL CONTINUE
TO EXIST FOR ADDITIONAL LAKE EFFECT SHOWERS OFF LAKE ONTARIO
THROUGH MID DAY...BEFORE CONDITIONS BECOME LESS FAVORABLE. HIGHER
TERRAIN OF CHAUTAUQUA COUNTY WOULD HAVE THE BEST CHANCE OF SEEING
ANY DEVELOPMENT THROUGH EARLY MORNING OFF LAKE ERIE...BUT NOT TOO
CONFIDENT IN THIS HAPPENING.
PLENTY OF SUNSHINE WILL EXIST OUTSIDE OF LAKE EFFECT AREAS THIS
MORNING...BEFORE DIURNALLY DRIVEN CLOUDS DEVELOP INLAND THIS
AFTERNOON. 850 MB TEMPERATURES FROM ZERO TO +2C SHOULD YIELD HIGHS
IN THE UPPER 50S TO AROUND 60 ACROSS LOWER ELEVATIONS AND MID 50S
ACROSS THE HIGHER TERRAIN.
LATER THIS AFTERNOON AND TONIGHT...MID AND HIGH LEVEL CLOUDS WILL
BE ON THE INCREASE INTO THE AREA DOWNSTREAM OF A FAIRLY
PROGRESSIVE UPPER TROUGH ACROSS THE CENTRAL PLAINS. THIS INCREASE
IN CLOUD COVER TONIGHT COULD BECOME PROBLEMATIC AS FAR AS
TEMPERATURES AND FROST/FREEZE POTENTIAL ARE CONCERNED. WILL LIKELY
SEE SOME OF THIS CLOUD COVER THIN OUT AS IT SHIFTS EASTWARD INTO A
DRY ATMOSPHERIC COLUMN...ESPECIALLY ACROSS EASTERN SECTIONS. WITH
THIS IN MIND...FEEL THAT THE NORTH COUNTRY WILL HAVE ENOUGH
RADIATIONAL COOLING TO BRING THE POTENTIAL FOR FREEZING
TEMPERATURES IN THE NORMALLY COLDER LOCALES...THEREFORE WILL ISSUE
A FREEZE WATCH FOR JEFFERSON AND LEWIS COUNTIES. POTENTIAL NOT AS
GOOD ACROSS OSWEGO COUNTY...SO A FROST ADVISORY FOR THE TUG HILL
PORTION LOOKS REASONABLE AT THIS POINT.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
THE WEEKEND LOOKS TO BE VERY NICE...ALTHOUGH SLIGHTLY COOLER THAN
THE AVERAGE TEMPS EXPECTED FOR THIS TIME OF SEPTEMBER. HIGH PRESSURE
WILL VERY SLOWLY SLIDE EAST INTO NEW ENGLAND THROUGH SUNDAY.
LINGERING HIGH CLOUDS SATURDAY MORNING SHOULD EXIT...WITH GENEROUS
AMOUNTS OF SUNSHINE EXPECTED FOR THE MAJORITY OF THE WEEKEND.
TEMPERATURES WILL MODERATE WITH TIME...WITH MOST LOCATIONS TOPPING
OUT IN THE MID 60S SATURDAY...AND IN THE UPPER 60S ON SUNDAY.
SATURDAY NIGHT WILL ALSO BE CHILLY...BUT WITH SLIGHTLY WARMER AIR
ALOFT IN PLACE...SEE ONLY A SMALL CHANCE FOR FROST...CONFINED TO THE
MOST FAVORABLE VALLEYS IN THE SOUTHERN TIER...AND EAST OF LAKE
ONTARIO.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE WILL CONTINUE TO SLIDE EAST OF NEW ENGLAND...BUT SHOULD
KEEP THINGS DRY THROUGH SUNDAY NIGHT. AFTER THIS...GOOD MODEL
AGREEMENT THAT A WEAK SHORTWAVE WILL APPROACH WITH MODERATE WARM
ADVECTION AHEAD OF THE FRONT. THE COLD FRONT WILL HAVE ONLY
TROUGHING ALOFT AS THE 500MB TROUGH LOSES AMPLITUDE...BUT BOUNDARY
LAYER WINDS DO SHOW A SIGNIFICANT SHIFT TO SUPPORT LOW LEVEL
CONVERGENCE. GFS MAY BE TOO GENEROUS WITH QPF ASSOCIATED WITH THE
FRONT...NEARLY THREE QUARTERS OF AN INCH ACROSS WESTERN NY MONDAY
AFTERNOON THROUGH THE NIGHT. WILL STAY WITHIN THE REALM OF CHANCE
POPS AN ANY CASE.
THE AIR BEHIND THIS FRONT WILL BE MODIFIED...AND NOT REALLY MUCH
COLDER. HIGHS ON BOTH MONDAY AND TUESDAY WILL GENERALLY BE IN THE
UPPER 60S TO LOWER 70S.
AFTER A BREAK BETWEEN SYSTEMS...A STRONGER UPPER LEVEL TROF WITH
APPROACH WEDNESDAY. MODELS ARE COMING TOGETHER TO A COMMON SOLUTION
OF A DIGGING UPPER TROUGH AND A TIGHTER THERMAL GRADIENT ALONG THE
FRONT...AT LEAST AT 850MB. EXPECT TEMPERATURES TO WARM AHEAD OF THIS
ON WEDNESDAY...WITH THIS PATTERN FAVORABLE FOR HIGHS IN THE MID
70S...PERHAPS EVEN HIGHER. FEEL MOS IT A BIT TOO COOL GIVEN 850 MB
TEMPS RISING TO ABOUT +12C.
MEANWHILE...THERE WILL ALSO BE AN INCREASING CHANCE OF SHOWERS LATE
IN THE DAY WEDNESDAY AS THE FRONT APPROACHES. WILL INTRODUCE A
THUNDERSTORM CHANCE WED AFTERNOON AND EVENING GIVEN THE STRENGTH OF
THE 850MB WINDS...AT OR ABOVE 40 KNOTS ON GFS AND ECMWF...AND THE
IMPLIED DEPTH OF THE LIFT THROUGH THE CRYSTAL GROWTH ZONE ALOFT.
GFS SEEMS TO SLOW OR STALL THE COLD FRONT AS THE 500MB TROUGH BECOME
MORE POSITIVELY TILTED. ECMWF PUSHES THE COLD FRONT THROUGH WED
NIGHT...BUT IN A WEAKENED STATE. WILL HAVE A LESS CHILLY NIGHT WED
NIGHT WITH LOWS IN THE 50S...AND A CONTINUED CHANCE OF SHOWERS ON
THURSDAY WITH MID 60S TO LOW 70S.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
NARROW BANDS OF LAKE EFFECT CLOUDS AND SHOWERS WILL CONTINUE TO
IMPACT AREAS SOUTH OF THE LAKES THROUGH SUNRISE. SHORT NORTHWEST
FLOW FETCH WOULD FAVOR GREATER LAKE ACTIVITY SOUTH OF LAKE ONTARIO
FROM KROC TO KFZY. MVFR RESTRICTIONS WILL BE POSSIBLE. THE LAKE
ACTIVITY WILL DIMINISH FRIDAY MORNING AS SURFACE HIGH PRESSURE
BUILDS OVER THE LOWER LAKES REGION WITH VFR PREVAILING. DIURNALLY
DRIVEN CU WILL LIKELY REMAIN ABOVE 3K FEET...WITH HIGH LEVEL
CLOUDS PUSHING INTO THE REGION LATE.
OUTLOOK...
SATURDAY THROUGH MONDAY...VFR WITH PATCHY VALLEY FOG POSSIBLE EACH
MORNING IN THE SOUTHERN TIER.
TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
&&
.MARINE...
INSTABILITY STILL PROBLEMATIC EARLY TODAY WITH THE RISK FOR ISOLATED
WATERSPOUTS IN ANY LAKE EFFECT SHOWER ACTIVITY.
SURFACE HIGH WILL NOSE INTO THE LOWER LAKES REGION LATER TODAY WHICH
SHOULD HELP TO RELAX THE GRADIENT...RESULTING IN WIND AND WAVES
DROPPING BELOW SMALL CRAFT CRITERIA BY LATE MORNING.
HIGH PRESSURE OVER THE LOWER LAKES WILL RESULT IN FINE BOATING
CONDITIONS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
NYZ007-008.
FROST ADVISORY FROM 2 AM TO 7 AM EDT SATURDAY FOR NYZ006.
FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR NYZ008-020-021.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR LOZ043-
044.
FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY
MORNING FOR SLZ022.
&&
SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...APFFEL/WCH
LONG TERM...APFFEL/WCH
AVIATION...TMA
MARINE...TMAHazardous weather outlook, Sep 16, 12:29 AM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1229 AM EDT FRI SEP 16 2011 NYZ001-002-010>012-019-085-170430- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- SOUTHERN ERIE- 1229 AM EDT FRI SEP 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. LINGERING CLOUD COVER...AND WARMTH FROM THE LAKES WILL KEEP MOST LOCATIONS ABOVE FREEZING...ESPECIALLY ALONG THE IMMEDIATE LAKE SHORE. HOWEVER...ISOLATED FROST IS POSSIBLE SHELTERED INTERIOR LOCATIONS IF SKIES CLEAR OUT FOR AN EXTENDED PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ020-021-170430- CATTARAUGUS-ALLEGANY- 1229 AM EDT FRI SEP 16 2011 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF FROST AGAIN FRIDAY NIGHT. SHELTERED VALLEYS ARE EXPECTED TO DROP INTO THE UPPER 30S...BUT IF ANY LOCATIONS CLEAR A BIT LONGER...COLDER TEMPERATURES AND FROST ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003>007-013-014-170430- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LIVINGSTON-ONTARIO- 1229 AM EDT FRI SEP 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A GOOD CHANCE OF FROST ON FRIDAY NIGHT. WINDS WILL BE LIGHT...AND SKIES WILL BE MOSTLY CLEAR...WITH TEMPERATURES DROPPING INTO THE 30S IN MOST LOCATIONS. A FEW OF THE COLDEST SPOTS MAY APPROACH FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ008-170430- LEWIS- 1229 AM EDT FRI SEP 16 2011 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF FROST AGAIN FRIDAY NIGHT. SHELTERED VALLEYS ARE EXPECTED TO DROP INTO THE UPPER 30S...BUT IF ANY LOCATIONS CLEAR A BIT LONGER...COLDER TEMPERATURES AND FROST ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-170430- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1229 AM EDT FRI SEP 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. WATERSPOUTS ARE POSSIBLE ON LAKES ERIE AND ONTARIO AND THE HEAD OF THE SAINT LAWRENCE RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Sep 15, 11:08 PM EDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1108 PM EDT THU SEP 15 2011 NYZ007-160745- JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 1108 PM EDT THU SEP 15 2011 ...PATCHY FROST POSSIBLE TONIGHT... TEMPERATURES WILL DROP INTO THE MID TO UPPER 30S ACROSS JEFFERSON COUNTY LATE TONIGHT AND EARLY FRIDAY MORNING. SOME PATCHY FROST IS POSSIBLE IN SHELTERED AREAS AWAY FROM THE LAKE ONTARIO SHORELINE. TEMPERATURES ALONG THE IMMEDIATE LAKE ONTARIO SHORE WILL STAY UP IN THE LOW 40S WITH NO RISK OF FROST. IF YOU HAVE TENDER VEGETATION OUTSIDE...YOU MAY NEED TO CONSIDER BRINGING THEM INSIDE OR COVERING THEM FOR THE NIGHT AS A PRECAUTION. THOMAS
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 4:36 AM EDT | Frost Advisory | BUF | Jefferson, Lewis, Oswego | 26 hr |
| Sep 16, 10:44 AM EDT | Special Marine Warning | BUF | 91 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.